Search - Université Paris Dauphine Access content directly

Filter your results

9 Results
Structure: Internal structure identifier : 252664

Oscillating minimizers of a fourth order problem invariant under scaling

Isabelle Catto , Jean Dolbeault , Rafael Benguria , Régis Monneau
Journal of Differential Equations, 2004, 205 (1), pp.253-269. ⟨10.1016/j.jde.2004.03.024⟩
Journal articles hal-00157514v1
Image document

Optimal Quantization with Branched Optimal Transport distances

Paul Pegon , Mircea Petrache
Preprints, Working Papers, ... hal-04208973v1
Image document

Existence of sign changing solutions for an equation with a weighted p-Laplace operator

Carmen Cortázar , Jean Dolbeault , Marta Garcia-Huidobro , Raul Manásevich
Nonlinear Analysis: Theory, Methods and Applications, 2014, 110, pp.1-22
Journal articles hal-00985507v2
Image document

Harnack inequalities and discrete - continuum error estimates for a chain of atoms with two - body interactions

Rafael Benguria , Jean Dolbeault , Régis Monneau
Journal of Statistical Physics, 2009, 134, pp.27-51
Journal articles hal-00267954v1
Image document

Monotonicity of the period and positive periodic solutions of a quasilinear equation

Jean Dolbeault , Marta García-Huidobro , Raúl Manásevich
Preprints, Working Papers, ... hal-03924391v2
Image document

Qualitative properties and existence of sign changing solutions with compact support for an equation with a p-Laplace operator

Jean Dolbeault , Marta Garcia-Huidobro , Raul Manásevich
Avanced Nonlinear Studies, 2013
Journal articles hal-00727573v1
Image document

Existence and stability of infinite time blow-up in the Keller-Segel system

Juan Davila , Manuel del Pino , Jean Dolbeault , Monica Musso , Juncheng Wei
Preprints, Working Papers, ... hal-02394787v4
Image document

Interpolation inequalities in W1,p(S1) and carré du champ methods

Jean Dolbeault , Marta Garcia-Huidobro , Raul Manásevich
Discrete and Continuous Dynamical Systems - Series A, 2020, 40 (1), pp.375-394. ⟨10.3934/dcds.2020014⟩
Journal articles hal-02003141v2

Front propagation in an exclusion one-dimensional reactive dynamics

Milton Jara , Gregorio Moreno , Alejandro F. Ramirez
Markov Processes And Related Fields, 2008, 14 (2), pp.185-206
Journal articles hal-00362308v1